Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/21455
Título: Analysis of an efficient integrator for a size-structured population model with a dynamical resource
Autor: Angulo Torga, Óscar
López Marcos, Juan Carlos
López Marcos, Miguel Ángel
Año del Documento: 2014
Editorial: Elsevier
Descripción: Producción Científica
Documento Fuente: Computers & Mathematics with Applications, Vol. 68, Issue 9, November 2014, p.941–961
Resumen: In this paper, an efficient numerical method for the approximation of a nonlinear size-structured population model is presented. The nonlinearity of the model is given by dependency on the environment through the consumption of a dynamical resource. We analyse the properties of the numerical scheme and optimal second-order convergence is derived. We report experiments with academical tests to demonstrate numerically the predicted accuracy of the scheme. The model is applied to solve a biological problem: the dynamics of an ectothermic population (the water flea, Daphnia magna). We analyse its long time evolution and describe the asymptotically stable steady states, both equilibria and limit cycles.
Materias (normalizadas): Análisis numérico
Población
ISSN: 0898-1221
Revisión por Pares: SI
DOI: http://dx.doi.org/10.1016/j.camwa.2014.04.009
Patrocinador: Junta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA191U13)
Version del Editor: www.elsevier.com/locate/camwa
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/21455
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
2014CAMWA.pdf688,73 kBAdobe PDFThumbnail
Visualizar/Abrir

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC